Duality in the analysis of responses to nonlinear systems

Authors

  • Nguyen Dong Anh Institute of Mechanics, Vietnam

DOI:

https://doi.org/10.15625/0866-7136/32/4/294

Abstract

The paper provides a new view on the averaging procedure and equivalent linearization in the study of nonlinear mechanics. It is shown that the duality of those techniques can be used to obtain better approximate solutions or to separate the original nonlinear systems subjected to periodic and random excitations into deterministic and stochastic ones.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

22-12-2010

How to Cite

Dong Anh, N. (2010). Duality in the analysis of responses to nonlinear systems. Vietnam Journal of Mechanics, 32(4), 263–266. https://doi.org/10.15625/0866-7136/32/4/294

Issue

Section

Research Paper